Solvability of the Tricomi problem for an equation of mixed type
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1627-1628
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a24,
author = {A. A. Kosovets},
title = {Solvability of the {Tricomi} problem for an equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1627--1628},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a24/}
}
A. A. Kosovets. Solvability of the Tricomi problem for an equation of mixed type. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1627-1628. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a24/